# SDR SWAA2023050925574

- Difficulty date: April 10, 2023
- Submitted: May 9, 2023
- Operation: Air carrier
- Aircraft: N8538V
- Make and model: Boeing 737-8H4
- Aircraft serial: 63586
- Aircraft time: 19,522 hours, 9,589 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Cracked
- Location: Zn 200 Fus Top
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CABIN CENTER AISLE FLOOR SUPPORT BREAK CRACKED @ LBL-1 STA 540 MKD DOT<[01] REMOVED AND REPLACED PANEL BREAK ASSY AT STA 540 LBL-1 IRW SRM 51-40-02 DWG 143A0060;[02] VERIFIED STEP 1
